MathSciNet Relay Station
MathSciNet bibliographic data
MR2500164 14M15 (13P10)
Raghavan, K. N.; Upadhyay, Shyamashree Initial ideals of tangent cones to Schubert varieties in orthogonal Grassmannians. J. Combin. Theory Ser. A 116 (2009), no. 3, 663–683.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement